# SDR CALA2025080807490

- Difficulty date: August 4, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144N2510
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1180 S23.  BULKHEAD LT O/B VERTICAL LWR SUPPORT FITTING HAS EXFOLIATION CORROSION.  REMOVED DAMAGED STIFFENER IAW SRM 51-40-02,  FABRICATED N EW STIFFENER IAW DWG 144N25-10 AND SRM 51-40-05,  INSTALLED NEW STIFFENER IAW SRM 51-40-02.
